Format

Send to

Choose Destination
See comment in PubMed Commons below
Tuberc Respir Dis (Seoul). 2013 Jan;74(1):37-40. doi: 10.4046/trd.2013.74.1.37. Epub 2013 Jan 31.

Erlotinib induced trichomegaly of the eyelashes.

Author information

  • 1Department of Internal Medicine, Inha University College of Medicine, Incheon, Korea.

Abstract

Epithelial growth factor receptor (EGFR) tyrosine kinase inhibitors (TKIs) have been widely used for non-small-cell lung cancer patients. Its untoward cutaneous effects are largely well known and developed in many patients treated with EGFR TKIs. However trichomegaly of eyelash is rarely reported. Although trichomegaly is not a drug-limiting side effect, it could be troublesome of continuing the treatment because of cosmetic issue or eyeball irritation by long eyelashes. Therefore clinicians are needed to pay attention to this uncommon effect. We herein describe erlotinib induced trichomegaly of eyelashes in a woman with adenocarcinoma of the lung.

KEYWORDS:

Erlotinib; Eyelashes; Lung Neoplasms; Physiological Effects of Drugs; Receptor, Epidermal Growth Factor

PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for The Korean Academy of Tuberculosis and Respiratory Diseases Icon for PubMed Central
    Loading ...
    Write to the Help Desk